Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An elementary approach to generic properties of plane curves

Authors: J. W. Bruce and P. J. Giblin
Journal: Proc. Amer. Math. Soc. 90 (1984), 455-458
MSC: Primary 58C27
MathSciNet review: 728368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A direct and geometrical approach to the proof of generic properties of smooth submanifolds of Euclidean space is illustrated in the simplest case of plane curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27

Retrieve articles in all journals with MSC: 58C27

Additional Information

PII: S 0002-9939(1984)0728368-8
Keywords: Curve, surface, generic property, dual
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia